+ Reply to Thread
Results 1 to 8 of 8
  1. #1
    Junior Member
    Join Date
    Dec 2008
    Posts
    2

    Default Propecia and Decreased Libido in Women??

    Hi girls, I am a 38 year old woman with mild androgenetic alopecia. I have been using minoxidil with acceptable results for the past 7 years, and Propecia for the last one year.

    In the past few months, I have noticed a decrease in my sexual desire. We all know about the effect of Propecia on men, but I never read anywhere that finasteride did that to women too. Has any other woman experienced decreased libido with use of finasteride?

    Hair or sex - that is the question

  2. #2

    Default

    Humm well I'm guessing it probably can have the same effect on women as well, though I don't really have a definitive answer to that question. I do however, have an answer for your last question...

    Hair or Sex? Hair!!!

    Ask a man and he'll surely give you a different response.
    I am not a doctor. I am just another 34 year old girl who has been dealing with hair loss for 13 years. Everything I say is only my opinion and should be taken with a grain of salt.

  3. #3
    Junior Member
    Join Date
    Jan 2009
    Posts
    19

    Default

    HAIR!!!!! I think I could live without sex, but not without my hair . . . I think it is interesting that doctors are now prescribing Propecia for women. Did you have to have hormone tests first?

  4. #4
    Junior Member
    Join Date
    Dec 2008
    Posts
    2

    Default

    My endo prescribed the Propecia and I was visting him with a full hormone test for my PCOS anyway... it appears that prescribing Propecia for women is not such a big deal (apart from the getting pregnant part).

  5. #5
    Member
    Join Date
    Oct 2008
    Posts
    58

    Default

    Quote Originally Posted by Wanda View Post
    HAIR!!!!! I think I could live without sex, but not without my hair . . .
    i've been living without sex for a while now

  6. #6
    Senior Member
    Join Date
    Oct 2008
    Posts
    230

    Default

    Yeah, me too. And it's not because of my Propecia. My game needs a little work. Okay, maybe alot.

  7. #7
    Junior Member
    Join Date
    Jan 2010
    Posts
    1

    Default

    Rather have hair definitely. a good hormone doc could prescribe a little testosterone cream though to help out.

  8. #8
    Member
    Join Date
    Feb 2011
    Posts
    45

    Default

    Women who are or may potentially be pregnant must not use PROPECIA and should not handle crushed or broken PROPECIA tablets because the active ingredient may cause abnormalities of a male baby’s sex organs. If a woman who is pregnant comes into contact with the active ingredient in PROPECIA, a doctor should be consulted.
    PROPECIA tablets are coated and will prevent contact with the active ingredient during normal handling, provided that the tablets are not broken or crushed.

Similar Threads

  1. How Successful Are Hair Transplants In Women?
    By tbtadmin in forum Women's Hair Transplants
    Replies: 13
    Last Post: 04-22-2016, 09:54 AM
  2. Dutasteride For Women?
    By WomensHairLossProject in forum Women's Hair Loss Treatments
    Replies: 13
    Last Post: 01-05-2015, 07:44 PM
  3. What causes testosterone to raise in women?
    By Pax in forum Women's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 01-09-2012, 07:42 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads